Found 64 Documents (Results 1–64)

Maximal function methods for Sobolev spaces. (English) Zbl 1484.46002

Mathematical Surveys and Monographs 257. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-6575-9/pbk; 978-1-4704-6660-2/ebook). xii, 338 p. (2021).
Full Text: DOI

Isotropically and anisotropically weighted Sobolev spaces for the Oseen equation. (English) Zbl 1374.35300

Rannacher, Rolf (ed.) et al., Advances in mathematical fluid mechanics. Dedicated to Giovanni Paolo Galdi on the occasion of his 60th birthday. Selected papers of the international conference on mathematical fluid mechanics, Estoril, Portugal, May 21–25, 2007. Berlin: Springer (ISBN 978-3-642-04067-2/hbk; 978-3-642-04068-9/ebook). 1-24 (2010).
MSC:  35Q35 76D07
Full Text: DOI HAL

On parabolic PDEs and SPDEs in Sobolev spaces \(W^2_p\) without and with weights. (English) Zbl 1152.60046

Chow, Pao-Liu (ed.) et al., Topics in stochastic analysis and nonparametric analysis. Papers presented at the conference ‘Asympototic analysis in stochastic processes, nonparametric estimation, and related problems’, Detroit, MI, USA, September 15–17, 2006. Dedicated to Professor Rafail Z. Khasminskii on the occasion on the 75th birthday. New York, NY: Springer (ISBN 978-0-387-75110-8/hbk). The IMA Volumes in Mathematics and its Applications 145, 151-197 (2008).
MSC:  60H15 35K20

Filter Results by …

Document Type

all top 5


all top 5

Year of Publication

all top 3

Main Field